Hi! I am new to this site but not new to the trials and tribulations of juggling different medications for depression, anxiety, fibromyalgia, tmj... etc. I am currently on all generics of Topomax, Effexor, Klonipin and Ambien. I just started on Adderall three days ago. 10mg twice a day. Today was the first day I took it twice since the first day it wasn't ready until the late afternoon. I decided to try adderall because I needed a major kick in the butt. My depression was so bad it was ruling me. I never left my house. I barely got out of bed. I didn't have any energy. None of the meds were working. I have been on so many for so long. I felt like a zombie. Everyday was the same to me. There were no weekends to get excited about. I didn't even bother to groom myself. Disgusing? Yes. But I stopped caring. I isolated myself completely except by phone. I became agoraphobic. I would get the mail. At about 4 or 5 in the morning when I knew no one would see me. Pitiful. I just got more depressed, ashamed and thought about how I used to be. I was outgoing, athletic, smart, gregarious, funny and attractive. I didn't know how to dig myself out of this. Fear had gripped me so tightly. I finally thought about Adderall and now here I am. Obviously I have been showering, grooming, my sister cut 5 inches off my hair, and I am starting to look and feel more alive. I am happy to have joined an online support group. I feel I can help others with my experiences and knowledge... hopefully. well please all of you let me know what you think of the Adderall and also any of my other med combos. Thank you so much..Any information would be helpful!!!
First of all don't be ashamed of yourself. We all go through the same thing once or twice in our lives. One time I spent a WHOLE month in bed without tending to my personal hygiene. Yeah gross! I know huh? Anyways if the adderall is working for you then that's great. Congratulations to the first day of your new life! I'm sure you will pull through this. Keep a positive mind and set little goals for yourself. Make a list of things you want or need to do. Like walk to the mailbox at 1:00 pm or clean the bathroom on Thursday. Things like that. I had to pull myself out of the same hole without any support system. Now I'm walking to the corner store once a day and recently started riding my bike again. You may be a ways off from that but it takes times a lot of time. Be patient you will get through this . We're here for you when you need us. Best of luck : ) Pepper
I have been on all of these meds except Topamax, and yes, together even!
I would just advise you to be extra careful of the Effexor with the Adderall.
I personally had a terrible experience as Effexor is an SNRI and made me very anxious in combination with the Adderall. Both hit on Norepinephrine in your brain, and I think some get an overload as a result... anyway, my symptoms became so severe I had to rapidly detox off the Effexor in the hospital. I had no problems with SSRIs + Adderall before taking Effexor and have been on an SSRI with the Adderall since that episode without a problem (I've been on Lexapro for years). Bottom line, I recommend talking to your doctor if your anxiety ramps up or anything. My reaction to Effexor was not normal, but I wanted to share as a cautionary tale since I have been on the same meds.
Listen to your body, communicate with your doc and you should be fine.
Adderall can be incredibly effective for the kind of depression you were dealing with, and I am so happy that it has been working so well for you!! :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started Topamax 3 wks ago 100 mg bid having terrible hostility, mood changes, anxiety, depression?
Posted 17 Oct 2009 • 2 answers
Fluoxetine - I have to take a different generic version & am worried about side effects - any advice
Posted 8 Mar 2011 • 4 answers
I was taken off Pristiq 50 mg, because of weight gain, and started on generic topamax 100 mg. daily?
Posted 11 Jul 2011 • 2 answers
Posted 19 Sep 2015 • 7 answers
Posted 17 May 2016 • 2 answers